Hail, Muskingum
- When
- June 28, 9:02 PM EST
- Where
- Muskingum County, Nashport
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.067, -82.183
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 28, 10:05 AM EST, 10 hours 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1105 AM EDT WED JUN 28 2006 .SHORT TERM (REST OF TODAY THROUGH FRIDAY)... WILL ISSUE UPDATED ZONES TO REMOVE MENTION OF FOG THIS MORNING. REMAINDER OF PERIODS BASICALLY UNCHANGED. && .PREVIOUS DISCUSSION... (ISSUED 324 AM EDT WED JUN 28 2006) SHORT TERM (TODAY THROUGH FRIDAY)... MID/UPR TROF WL RMN ENTRENCHED OVR THE ERN CONUS FOR THE REST OF THE WEEK ALTHOUGH EWD SHIFT OF THE AXIS OVR THE LAST 24 HRS HAS SHOVED THE +RA WELL OUT OF THE AREA. SHRTWVS MOVG THRU THE BASE OF THIS FEATURE WL CONT TO SPPRT SCT TSRA FOR THE SHRT TERM PD ALTHOUGH DIURNAL ENHANCEMENT WL BE THE RULE GIVEN RELATIVELY COLD MID LVL TEMPS/FAVORABLE LAPSE RATES WITH WEAK LLVL FORCING/BNDRY FOCUS. TEMPS WL RMN AOB SEASONAL NORMS. LONG TERM (SATURDAY THROUGH TUESDAY)... INDS ARE THAT THE TROF AXIS WL FILL THIS WEEKEND WITH ZONAL TO WEAK NW FLOW DVLPG OVR THE REGION THRU EARLY NXT WEEK. HENCE TEMPS WL RMN NR NORMAL WITH NR NORMAL PCPN CHCS AS SHRTWVS X THE LAKES. NO APPRECIABLE CHANGE TO PREVIOUS LONG TERM PACKAGE WITH THIS MRNGS ISSUANCE. AVIATION... A WEAKENING BAND OF SHOWERS IS LOCATED IN THE EXTREME NORTHWESTERN PART OF THE REGION. THESE SHOWERS MAY AFFECT FKL AS THEY MOVE TO THE NORTHEAST IN THE PREDAWN HOURS. THIS MAY GIVE PERIODS OF MVFR OR IFR TO FKL. MORNING FOG HAS APPEARED DROPPING MANY AIRPORTS INTO MVFR OR IFR CONDITIONS. THE FOG SHOULD BURN OFF AFTER SUNRISE GIVING PRIMARILY VFR CONDITIONS THROUGH THE DAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 341 AM EDT WED JUN 28 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-290745- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 341 AM EDT WED JUN 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD DEVELOP TO SEVERE LEVELS. THE PRIMARY SEVERE THREAT WILL BE FROM LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. 15
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 602 PM EDT WED JUN 28 2006 OHZ049-058-059-068-069-282300- BELMONT OH-GUERNSEY OH-HARRISON OH-MONROE OH-NOBLE OH- 602 PM EDT WED JUN 28 2006 ...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... ...HARRISON...GUERNSEY...BELMONT...NOBLE AND MONROE... AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 35 MPH ACROSS MOVING EAST AT 15 MPH ACROSS THE AREA. HEAVY DOWNPOURS WILL ALSO CAUSE PONDING OF WATER ON ROADWAYS. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
804 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL WASHINGTON 40.17N 80.25W
06/28/2006 M1.00 INCH WASHINGTON PA PUBLIC
&&
TPARRISHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 850 PM EDT WED JUN 28 2006 OHZ039-048-290245- COSHOCTON OH-TUSCARAWAS OH- 850 PM EDT WED JUN 28 2006 ...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...TUSCARAWAS AND COSHOCTON... AT 845 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS MOVING INTO WESTERN COSHOCTON AND TUSCARAWAS COUNTIES...MOVING EAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 35 MPH THROUGH 1000 PM. HEAVY DOWNPOURS WITH THE STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS AND MAY PRODUCE MINOR FLOODING IN LOW LYING AREAS. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
919 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG SMICKSBURG 40.87N 79.17W
06/27/2006 INDIANA PA EMERGENCY MNGR
MICROBURST - LENGTH 1 MILE. WIDTH 100 YARDS. ESTMATED
MAXIMUM WINDS 65 MPH. NUMEROUS TREES DOWN. BARN ROOF
BLOWN OFF.
&&
RJKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
929 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG 10 E BROOKVILLE 41.16N 78.89W
06/27/2006 JEFFERSON PA EMERGENCY MNGR
MICROBURST - LENGTH 3 MILES. MAX WIDTH 0.25 MILES.
ESTIMATED MAX WINDS 65 MPH. HUNDREDS OF TREES DOWNED.
ROOF BLOWN OFF MOBILE HOME.
1100 PM TSTM WND DMG 12 SE FORD CITY 40.65N 79.37W
06/27/2006 ARMSTRONG PA PUBLIC
TREES AND POWER LINES DOWN.
&&
RJKPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
934 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 12 SE FORD CITY 40.65N 79.37W
06/27/2006 ARMSTRONG PA PUBLIC
TREES AND POWER LINES DOWN.
&&
RSMITHThe Cleveland radar (KCLE), 152 km away, was scanning. The volume nearest the first event began at 02:03 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511958.